# SDR HEEA080549

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Pack
- Part number: 39563001
- Part serial: 9103709
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN AIRCRAFT BATTERY PACK WEAK.
